Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 105-111.

Infinitely many solutions at a resonance

Philip Korman & Yi Li

We use bifurcation theory to show the existence of infinitely many solutions at the first eigenvalue for a class of Dirichlet problems in one dimension.

Published October 25, 2000.
Math Subject Classifications: 34B15.
Key Words: Bifurcation of solutions, the global solution curve.

Show me the PDF file (106K), TEX file, and other files for this article.

Philip Korman
Institute for Dynamics and
Department of Mathematical Sciences
University of Cincinnati
Cincinnati Ohio 45221-0025
Yi Li
Department of Mathematics
University of Iowa
Iowa City Iowa 52242

Return to the EJDE web page